MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LCS COMP RPSFLEX FEM CEM R LG; LCS COMPLETE : KNEE FEMORAL

DEPUY IRELAND - 9616671 LCS COMP RPSFLEX FEM CEM R LG; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129411060
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the surgeon discovered signs of metallosis in the soft tissue joint space intra-operatively.Femur prosthesis was also discovered to be aseptically loose.Cultures were sent to pathology.Surgeon does not believe there are deficiencies in the design of the implant.No implants are being returned.Doi: (b)(6) 2009, dor: (b)(6) 2018, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP RPSFLEX FEM CEM R LG
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7319745
Report Number1818910-2018-54645
Device Sequence Number18862045
Product Code JWH
UDI-Device Identifier10603295022879
UDI-Public10603295022879
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129411060
Device Lot Number2597303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR